# SDR DXTA2018122801842

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 157 hours, 116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND. FOLLOWED CHECKLIST AND PERFORMED MANUAL EXTENSION. TOWER VERIFIED ON FLY BY THAT THERE WAS NO NOSE GEAR EXTENDED. "SUPPLEMENTAL INFORMATION" PERFORMED VISUAL INSPECTION OF NOSE GEAR, NOSE GEAR UPLOCK ASSY AND PROXIMITY SENSORS WITH NO DEFECTS NOTED. COULD NOT DUPLICATE - PERFORMED FUNCTIONAL CHK OF LANDING GEAR - NO DEFECTS NOTED - BLED SYSTEM - ALL OPS CHK GOOD.
